# SDR SWIA200820063

- Difficulty date: September 21, 2008
- Submitted: September 24, 2008
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 32,713 hours, 46,174 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249046
- Part serial: 861240
- Condition: Malfunctioned
- Location: Left
- Part time: 24,366 hours, 6,709 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 5415 - AFTER ROLLOUT LEFT PROP WOULD GO TO FEATHER.  REPLACED LEFT PCU, P/N 782490, S/N ON: 960232, S/N OFF: 861240.
